Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 22, NWS Philadelphia/Mount Holly

June 28, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Jun 28, 2007, 11:36 PM EDT. It was in force for 84 min.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 11:36 PM EDT (03:36 UTC)
Expired
Jun 29, 2007, 1:00 AM EDT
In force
84 min
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 290336
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT THU JUN 28 2007

ANZ430-431-290500-
/X.NEW.KPHI.MA.S.0022.070629T0336Z-070629T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1136 PM EDT THU JUN 28 2007

...LARGE THUNDERSTORM MOVING INTO DELAWARE BAY...

RADAR WAS TRACKING A LARGE THUNDERSTORM JUST APPROACHING THE COAST
OF KENT COUNTY DELAWARE. DOVER AIRFORCE BASE REPORTED A WIND OF 30
TO 35 KNOTS AND THE LIGHTNING WITH THIS STORM IS CONTINUOUS AND
DEADLY. THE STORM WAS MOVING TO THE EAST AT 25 TO 30 MPH. OTHER
SHOWERS AND THUNDERSTORMS ARE OVER SUSSEX COUNTY DELAWARE AND THEY
TOO WILL BE MOVING INTO THE DELAWARE BAY.

MARINERS SHOULD BE PARTICULARLY CAREFUL OF THE LIGHTNING STRIKES.



$$

EBERWINE

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Jun 28, 10:36 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 28, 10:36 PM EDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT THU JUN 28 2007

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TONIGHT AND IT WILL BE ACCOMPANIED
BY SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL BE
SEVERE WITH LARGE HAIL AND STRONG WINDS POSSIBLE. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT THIS WEEKEND. THE HIGH WILL HAVE
DRIER AND LESS HUMID AIR WITH IT.

&&

.NEAR TERM /THROUGH FRIDAY/...
SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 11 PM FOR
THE ENTIRE CWA. DECENT CAPES AND SOME DYNAMICS HAVE CAUSED
THUNDERSTORMS TO FIRE ACROSS PA AND THE DELMARVA ALREADY AND MORE
STORMS WILL MOVE ACROSS THE REGION TONIGHT. LIKELY POPS WITH
ENHANCED SVR WORDING WILL BE IN ALL ZONES THROUGH THE EVENING. THE
ACTIVITY WILL DIMINISH FROM NW TO SE TONIGHT AND THE EFFECTS FOR
THE DAYTIME HEATING DWINDLE AND THE FRONT MOVES THROUGH.

&&

.SHORT TERM /FRIDAY NIGHT/...
WRF/GFS MODELS SHOW SOME LINGERING CLOUDS LATE TONIGHT INTO FRIDAY
AS THE FRONT SLOWS DOWN TO OUR SOUTH. A FEW SHOWERS ARE POSSIBLE FRIDAY
ACROSS THE SRN PARTS OF THE AREA...SO I HAVE DRAWN IN A 30 FOR
THOSE AREAS. A REINFORCING SHOT OF DRIER AIR...BEHIND A SECOND
FRONT...WILL THEN TAKE HOLD FRIDAY NIGHT. DRY WEATHER IS EXPECTED
FRI NIGHT THROUGH SUNDAY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
HPC GUIDANCE FOLLOWED IN THE EXTENDED PERIOD. PUT SIMPLY, HIGH
PRESSURE CROSSES THE AREA DURING THE FIRST PART OF THE EXTENDED
PERIOD AND THEN PASSES TO THE EAST NEXT WEEK. ONCE THE HIGH PASSES
OFF THE COAST...WARMER AND MORE HUMID AIR RETURNS FOR THE MIDDLE
OF THE UPCOMING WEEK. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL
THE THE FIRST PART OF THE PERIOD AND THEN GO BACK ABOVE NORMAL FOR
WEDNESDAY AND THURSDAY. THE ONLY RAINFALL IN THE EXTENDED PERIOD
WILL BE FOR THE LAST TWO DAYS OF THE PERIOD WHEN SCATTERED SHOWERS
OR THUNDERSTORMS WILL BE POSSIBLE.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
WE START WITH VFR CONDITIONS EVERYWHERE WITH MID CLOUD CIGS.
HOWEVER, CONVECTION IS EXPECTED TO DROP INTO THE REGION LATER THIS
AFTERNOON, AND IN FACT A SEVERE THUNDERSTORM WATCH COVERS ALL TAF
SITES UNTIL 03Z. WE HAVE TRIED TO TIME THE ORGANIZED ACTIVITY, BUT A
COMPLICATING ISSUE WAS SCATTERED ACTIVITY OUT AHEAD OF THE MORE
ORGANIZED LINE WAS BEGINNING TO DEVELOP.

WE THEN TIME THE FRONT AS MOVING THROUGH OUR TAF SITES FROM LATE
THIS EVENING IN THE NW TO AFTER MIDNIGHT IN THE SE. SOME DRYING IS
PROGGED TO OCCUR BEHIND THE FRONT, ALTHOUGH IT IS NOT SO STRONG THAT
THE MORE SHELTERED SITES ARE CERTAIN TO SCOUR OUT WITH REGARDS TO
VSBYS, AND WE KEEP SOME MVFR CONDITIONS THROUGH DAYBREAK THERE.
THEN, THE MODELS ARE LESS EMPHATIC ABOUT KEEPING SHOWERS AROUND EVEN
THE SRN TAF SITES, EVEN THOUGH THEY STILL CARRY A SECONDARY BOUNDARY
APPROACHING THE AREA. RATHER THAN LOAD THE LAST PERIOD OF THE TAFS
WITH TEMPOS AND PROBS, WE SIMPLY KEEP SOME VFR MID CLOUDS AND CARRY
NO VSBY RESTRICTIONS.

THEN, AFTER THE SECONDARY BOUNDARY MOVES ACROSS THE REGION FRIDAY
NIGHT, HIGH PRESSURE IS FORECAST TO BUILD ACROSS MOST OF THE REGION.
OUR WEATHER SHOULD IMPROVE FROM NORTH TO SOUTH. THE HIGH WILL
INFLUENCE THE WEATHER INTO TUESDAY, THEN A FRONTAL SYSTEM MAY
APPROACH AND BRING A CHANCE OF SHOWER ACTIVITY BEGINNING AROUND
WEDNESDAY.

&&

.MARINE...
WE ARE FORECASTING NO SMALL CRAFT ADVISORY CONDITIONS THROUGH THE
PERIOD, BUT ANY SEVERE THUNDERSTORMS THAT MOVE OVER THE WATERS WOULD
CAUSE VERY HAZARDOUS CONDITIONS. PLEASE STAY ALERT TO ANY SPECIAL
MARINE WARNINGS THAT MAY BE ISSUED THROUGH THIS EVENING.

WE HAVE THE FRONT CROSSING THE WATERS OVERNIGHT, WITH A WEAKER
SECONDARY BOUNDARY CROSSING THE WATERS FRIDAY NIGHT. THESE WILL
CAUSE SOME WIND SHIFTS, BUT WINDS WILL REMAIN BELOW 25 KT. WAVEWATCH
SEAS DO NOT COME UP TO 5 FT THROUGH THE CWF FORECAST PERIOD.

JUNE 24 THROUGH 30 IS LIGHTNING SAFETY WEEK. IF YOU GO TO OUR WEB
SITE AT WWW.WEATHER.GOV/PHI YOU CAN CLICK ON LIGHTNING SAFETY
AWARENESS WEEK AND SCROLL DOWN TO LIGHTNING SAFETY OUTDOORS AND SEE
THE SAFETY RULES FOR ON THE WATER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...PO
NEAR TERM...PO &
SHORT TERM/LONG TERM...PO
AVIATION/MARINE...DELISI & GIGI
Hazardous weather outlook, Jun 28, 9:05 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
905 PM EDT THU JUN 28 2007

NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-300115-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
905 PM EDT THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS NOT EXPECTED.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-300115-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
905 PM EDT THU JUN 28 2007

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING. ANY OF THE
THUNDERSTORMS MAY PRODUCE HEAVY RAIN IN A SHORT TIME, LEADING TO
LOCALIZED OR EVEN SCATTERED AREAS OF FLOODING, ESPECIALLY ON ROADS
AND IN POOR-DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ430-431-450>455-300115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
905 PM EDT THU JUN 28 2007

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:32 PM EDTSpecial Marine WarningPHI118 min

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.